# SDR SWIA200515274

- Difficulty date: July 14, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 24,658 hours, 22,427 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT YOKE PITCH TRIM SWITCH STICKS.  REPLACED SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW MM 27-41-00.
